I had my last kidney removed back in May 2011 and although dialysis (Haemo) is good and most of my blood tests are looking better (taking Midodrine 60mg and Phosex 6000mg daily has reduced my PTH by half within one month), I am suffering more and more from muscle pains, lower back, most of chest, upper thighs and shoulders to the extent it takes me an hour to get up in the morning. Moving about becomes easier but when I rest and then try to get up all the pains are there with a vengance. I have been taking 40mg of Simvastatin per day for several years but my cholestrol is good, I eat healthy, and other than a big stomach (which is suspect cysts on liver and fluid in cavity which is being treated soon). I have just read about the rare side effects of Simvastatin and seem to have all the symptoms. When I finish dialysis the pains are much worse, could it be that the Simvastatin is concentrated in my blood due to having no kidneys? I am at my wits end here, can anyone help?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.